About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2012 (2012), Article ID 391038, 8 pages
http://dx.doi.org/10.1155/2012/391038
Research Article

Argument Property for Certain Analytic Functions

Department of Mathematics, Yangzhou University, Yangzhou 225002, China

Received 18 September 2011; Accepted 1 November 2011

Academic Editor: Khalida Inayat Noor

Copyright © 2012 Qing Yang and Jin-Lin Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qing Yang and Jin-Lin Liu, “Argument Property for Certain Analytic Functions,” Abstract and Applied Analysis, vol. 2012, Article ID 391038, 8 pages, 2012. doi:10.1155/2012/391038